# SDR DALA2024072907567

- Difficulty date: July 25, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 68,882 hours, 32,421 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zoen 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0465748) CORROSION ON FLOOR SUPPORT OF STA 950 BTW LBL 51, LBL 46, LBL 40 AND LBL 24. NEW FLOOR SUPPORTS OF STA 950 BTW LBL 51, LBL 46, LBL 40 AND LBL 24 WERE DRILLED PER B737-800 SRM 51-40-05-0G & REMOTION AND INSTALLATION IS UNDER NRC 00468.
